Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 29, 2014, 03:09:20 AM

Login with username, password and session length


Members
  • Total Members: 24078
  • Latest: Rlhayn
Stats
  • Total Posts: 647779
  • Total Topics: 49368
  • Online Today: 167
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 141
Total: 143

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Isentress Again  (Read 1780 times)

0 Members and 1 Guest are viewing this topic.

Offline frankva

  • Member
  • Posts: 10
Isentress Again
« on: September 27, 2012, 11:31:02 AM »
I am thinking about switching from a PI to Isentress and am having trouble drawing conclusions about the side effects from the very long prior Isentress post.I have 2  specific questions:
Does it substantially affect the central nervous system like sustiva and thereby cause dizziness and sleeplessness?
Or does it primarily affect the gi like the protease inhibitors?

I find from my experience that I can adjust to the gi side effects but the cns side effects like sustiva drive me nuts. It makes me feel drunk, dizzy and hyper. 



Offline Billy B

  • Member
  • Posts: 374
Re: Isentress Again
« Reply #1 on: September 28, 2012, 12:01:34 PM »
Frank,
For me neither. I can't tell I have taken any meds except when I have labs done.
Billy
VL 4420 CD4 340 CD4% 24   3/15/10 Started I&T
VL  UD   CD4 340 CD4% 26.5 05/13/10
VL  UD   CD4 360 CD4% 27.1 08/3/10
VL  UD   CD4 310 CD4% 28.4 11/22/10
VL  UD   CD4 420 CD4% 27.9 02/11/11
VL  UD   CD4 370 CD4% 26.4 06/08/11
VL  UD   CD4 360 CD4% 27.7 09/23/11
VL  UD   CD4 370 CD4% 28.3 01/20/12
VL  UD   CD4 430 CD4% 28.8 05/11/12
VL  UD   CD4 370 CD4% 28.1 09/07/12
VL  UD   CD4 390 CD4% 32.3 03/14/13

Offline Cojo

  • Member
  • Posts: 201
Re: Isentress Again
« Reply #2 on: September 28, 2012, 12:38:29 PM »
For me, zero side effects and a good recovery in one year.
May 2011 - Tested Positive
June 2011 - CD4 330   16%   VL182,000 no resistance
Oct 6, 2011 - CD4 300  20%  VL 60,000
Oct 7, 2011 - start Truvada / Isentress
Nov 29, 2011 CD4 280 26% VL 54
Feb 7 2012 CD4 260 25% UD!
Mar 20 2012 CD4 400 28%
June 2012 CD4 330 26% UD
Sept 2012 CD4 450 32% UD
Dec 2012 CD4 310 28% UD
May 2013 CD4 500 32% UD
Oct 2013 CD4 460 33% UD
May 2014 CD4 360 33% UD
Aug 2014 swap out Isentress for Tivicay
Oct 2014 CD4 320 33% UD

Offline aztecan

  • Member
  • Posts: 5,414
  • 29 years positive, 57 years a pain in the butt
Re: Isentress Again
« Reply #3 on: September 29, 2012, 12:05:01 AM »
I have never known Isentress to cause any of the CNS side effects associated with Sustiva.

Likewise, I have never had and also have never had anyone report any Gi issues from it.

It is a very benign med when it comes to side effects.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline Miss Philicia

  • Member
  • Posts: 24,427
  • celebrity poster, faker & poser
Re: Isentress Again
« Reply #4 on: September 29, 2012, 12:22:36 AM »
Insomnia with Isentress is known on Isentress, but perhaps less than Atripla. However it only effects a small amount of patients. 8% v. 13% on sustiva.

That said depression (from general HIV diagnosis) can cause insomnia so it's hard to separate out if it's that or the med in many cases.
« Last Edit: September 29, 2012, 12:26:00 AM by Miss Philicia »
"I’ve slept with enough men to know that I’m not gay"

Offline mikeyb39

  • Member
  • Posts: 946
Re: Isentress Again
« Reply #5 on: September 29, 2012, 08:41:23 AM »
i take prezista, norvir, isentress and have zero side effects   i only take two hiv drugs doctor took me off viread to help withh neuro problems caused by the atripla, so far so good..  as long as they keep me UD i will continue with just the two drugs, the less the better
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline 0608

  • Member
  • Posts: 67
Re: Isentress Again
« Reply #6 on: September 29, 2012, 12:58:34 PM »
I started Truvada and Isentress 3 days ago.  On my first day, I felt a "floating" sensation (like when you're starting to get drunk) about 10 minutes after I took my first dose.  But since then, I haven't felt a thing.  And I've slept fine each night.  I've got my fingers crossed it stays like this, because so far, starting drug therapy for the first time has turned out to be no big deal at all!

Offline frankva

  • Member
  • Posts: 10
Re: Isentress Again
« Reply #7 on: September 29, 2012, 09:56:14 PM »
All of these posts are really encouraging. I had a difficult time with sustiva due to the dizzineess and the PIs definitely have some strong gi effects as well as some fatique, headaches etc.  I take viread and epivir with my PI and they don't bother me much at all.Thanks!!!
POZ since 1994
 

Offline emeraldize

  • Member
  • Posts: 3,363
Re: Isentress Again
« Reply #8 on: September 30, 2012, 07:45:29 AM »
Just adding another good experience on the pile. I'm approaching two years on Isentress/Truvada.

Offline mecch

  • Member
  • Posts: 12,082
  • red pill? or blue pill?
Re: Isentress Again
« Reply #9 on: September 30, 2012, 07:56:22 AM »
I am thinking about switching from a PI to Isentress and am having trouble drawing conclusions about the side effects from the very long prior Isentress post.I have 2  specific questions:
Does it substantially affect the central nervous system like sustiva and thereby cause dizziness and sleeplessness?
Or does it primarily affect the gi like the protease inhibitors?

I have not had either.  And I did have CNS with sustiva and I did have g.i. with PI.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline mikeyb39

  • Member
  • Posts: 946
Re: Isentress Again
« Reply #10 on: September 30, 2012, 09:09:51 AM »
i'm not sure at the PI's, but i take Prezista/norvir and i don't seem to have any gastro problems at all....maybe im just lucky or maybe some of the other PI's have worse side effects.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.